# SDR SWIA200718713

- Difficulty date: August 2, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 35,906 hours, 46,996 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, LEFT ELEVATOR INBOARD MIDDLE CABLE IS CORRODED.  REPLACED THE LEFT INBOARD CABLE IAW MM 27-00-01.
